Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 6 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 6 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The thirty-fourth summer meeting of the American Mathematical Society
Arnold Dresden.
Bull. Amer. Math. Soc. 34 (1928), 689-712
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Schmidt’s orthogonal ennuple and the Frenet formulas for a curve
A. J. McConnell.
Bull. Amer. Math. Soc. 34 (1928), 713-714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561649
On the loci of the lines incident with $k( r - 2 )$-spaces in $S_{r} $
B. C. Wong.
Bull. Amer. Math. Soc. 34 (1928), 715-717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561650
Note on the Plücker equations for plane algebraic curves in the Galois fields
A. D. Campbell.
Bull. Amer. Math. Soc. 34 (1928), 718-720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561651
Remark on a theorem of Osgood concerning convergent series of analytic functions
C. Carathéodory.
Bull. Amer. Math. Soc. 34 (1928), 721-725
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561652
The norm of a space configuration
L. M. Blumenthal.
Bull. Amer. Math. Soc. 34 (1928), 726-730
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561653
On the potential of certain surface distributions
Hillel Poritsky.
Bull. Amer. Math. Soc. 34 (1928), 731-736
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561654
Canonical configurations associated with a surface
E. P. Lane.
Bull. Amer. Math. Soc. 34 (1928), 737-744
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561655
Polynomials $f[ 𝜙( x ) ]$ reducible in fields in which $f( x )$ is irreducible
Louis Weisner.
Bull. Amer. Math. Soc. 34 (1928), 745-751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561656
Concerning R. L. Moore’s axioms $∑_{1} $ for plane analysis situs
R. L. Wilder.
Bull. Amer. Math. Soc. 34 (1928), 752-760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Montesano quintic surface
A. R. Williams.
Bull. Amer. Math. Soc. 34 (1928), 761-770
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561658
Amounts of investments at any number of rates of interest
C. H. Forsyth.
Bull. Amer. Math. Soc. 34 (1928), 770-772
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561659
Notes
Bull. Amer. Math. Soc. 34 (1928), 791-794
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 34 (1928), 795-800
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thirty-seventh annual list of papers
Bull. Amer. Math. Soc. 34 (1928), 801-816
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Index of volume XXXIV
Bull. Amer. Math. Soc. 34 (1928), 817-831
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Analytic Functions of a Complex Variable, by D. R. Curtiss.
Reviewer: S. E. Rasor
Bull. Amer. Math. Soc. 34 (1928), 773-774
Review information
Full-text PDF Free Access
The Absolute Differential Calculus, by Tullio Levi-Civita.
Reviewer: G. Y. Rainich
Bull. Amer. Math. Soc. 34 (1928), 775-777
Review information
Full-text PDF Free Access
Mathematical Principles of Finance, by Frederick Charles Kent.
Compound Interest and Annuity Tables, by Frederick C. Kent and Maud E. Kent.
Reviewer: E. B. Skinner
Bull. Amer. Math. Soc. 34 (1928), 777-778
Review information
Full-text PDF Free Access
Spherical Harmonics. An elementary treatise on Harmonic Functions, by T. M. MacRobert.
Reviewer: G. E. Raynor
Bull. Amer. Math. Soc. 34 (1928), 779-780
Review information
Full-text PDF Free Access
Cours d'Analyse, by J. Hadamard.
Reviewer: T. H. Hildebrandt
Bull. Amer. Math. Soc. 34 (1928), 781-782
Review information
Full-text PDF Free Access
Collected Papers of Srinivasa Ramanujan, by G. H. Hardy, P. V. Seshu Aiyar and B. M. Wilson.
Reviewer: E. T. Bell
Bull. Amer. Math. Soc. 34 (1928), 783-784
Review information
Full-text PDF Free Access
Encyklopädie der mathematischen Wissenschaften..
Reviewer: G. Y. Rainich
Bull. Amer. Math. Soc. 34 (1928), 784
Review information
Full-text PDF Free Access
Differential Geometry of Three Dimensions, by C. E. Weatherburn.
Reviewer: W. C. Graustein
Bull. Amer. Math. Soc. 34 (1928), 785-786
Review information
Full-text PDF Free Access
Figures d'Équilibre et Cosmogonie, by Alex. Véronnet.
Reviewer: E. J. Moulton
Bull. Amer. Math. Soc. 34 (1928), 786
Review information
Full-text PDF Free Access
Geodäsie (Landesmessung und Erdmessung), by Gustav Förster.
Reviewer: B. H. Brown
Bull. Amer. Math. Soc. 34 (1928), 786
Review information
Full-text PDF Free Access
Die gewöhnlichen und partiellen Differenzengleichungen der Baustatik, by F. Bleich and E. Melan.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 34 (1928), 787
Review information
Full-text PDF Free Access
New Methods in Geometrical Optics, by C. S. Hastings.
Reviewer: G. W. Moffitt
Bull. Amer. Math. Soc. 34 (1928), 787
Review information
Full-text PDF Free Access
Vorlesungen über Höhere Geometrie, by Felix Klein.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 34 (1928), 788-789
Review information
Full-text PDF Free Access
Questions d'Arithmétique, by B. Niewenglowski.
Reviewer: E. T. Bell
Bull. Amer. Math. Soc. 34 (1928), 788
Review information
Full-text PDF Free Access
The Evolution of Scientific Thought from Newton to Einstein, by A. d'Abro.
Reviewer: T. C. Benton
Bull. Amer. Math. Soc. 34 (1928), 789-790
Review information
Full-text PDF Free Access
Formules Stokiennes, by A. Buhl.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 34 (1928), 790
Review information
Full-text PDF Free Access
American Mathematical Society